Skip to Content

Taking prednisone for severe itching and rash, but it's not working?

3 Answers

chuck1957 30 Apr 2017

Whills' Prednisone take a little while to get in your system and start to show results. Just keep taking it until Monday and if your still having problems give your doctor a call. But if it get too bad and continues to get worse you should go to an E.R. room and have it looked at again.

Votes: +0
RichardHogey 10 Nov 2020

Out medical script substitute shelf medical relief

Votes: +0
Lesleyann42 10 Nov 2020

Hi there you dont state how long you have been taking it and how many milligrams you are on?
I have been on them 32 years with xhrons disease its take inflammation down quickly inside what kind of rash do you have ?
How many do you take this will all help others to help you.

All the best lesley c

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.